# SDR N6WA2024082801

- Difficulty date: August 27, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N546GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10269
- Aircraft time: 34,898 hours, 25,325 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 9325625501
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING DOOR HANDLE COVER IS LOOSE. REPLACED VELCO ON LEFT SIDE EMERGENCY DOOR HANDLE IAW CRJ AMM 51-22-61.
